RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1970, Volume 7, Issue 2  


Note on the addition theorem for Legendre functions
N. N. Beloozerov
137
Estimates of derivatives in a mixed $L_p$-norm on a domain and an extension of functions
O. V. Besov
147
Characteristic of Chebyshev subspaces of finite codimension in $L_1$
A. L. Garkavi
155
Analytic functions which are regular in a disc and smooth on its boundary
B. I. Korenblyum, V. S. Korolevich
165
Some complete sets of complementary elements of the symmetric and the alternating group of the $n$-th degree
G. Ya. Binder
173
On the representability of a direct interlacing of groups by matrices
Yu. E. Vapné
181
Degenerate fibers of three-dimensional manifolds fibered into rational surfaces
B. V. Martynov
191
On approximating the roots of some transcendental equations
A. A. Shmelev
203
Problem of Ito and McKean on the massiveness of the set of primes
I. A. Kogan
211
Estimating probabilities for sums of independent random vectors
M. Mamatov, Sh. K. Formanov
217
Transformations which leave a measure quasi-invariant
V. Ya. Golodets
223
On some existence theorems for the solutions of a class of nonlinear operator equations
G. M. Goncharov
229
Addition to the classical theory of Favard
V. V. Zhikov
239
Theorem of Bartle, Dunford, and Schwartz concerning vector measures
V. I. Rybakov
247
Eigenfunctions of the Beltrami–Laplace operator on a hyperboloid of one sheet
V.-B. K. Rogov
255
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019